# SDR KDAA98012

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980R
- Make and model: Amd FALCON20C5
- Aircraft serial: 98
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 1500RC106P50
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN L/G WAS SELECTED TO DOWN, OBSERVED NO LIGHTS.  L/G SELECTOR C/B WAS TRIPPED.  AFTER RESETTING C/B GEAR WAS EXTENDED AND BACKED UP WITH NR 2 SYSTEM (PROCEDURE A) L/G SELECTOR C/B TRIPPED AGAIN (MEM).  FOUND SHORTED CANNON PLUG AT 16G1.  REPLACED CANNON PLUG WITH SERVICEABLE UNIT.  OPERATIONAL CHECKS GOOD ON SEVERAL CYCLES IAW AMD MM 32-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
